# SDR ASAA2015080512744

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 32,124 hours, 9,993 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Failed
- Location: Apu
- Part time: 32,142 hours, 10,000 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING, NO VOLTS OR FREQUENCIES, APU WILL NOT GO ONLINE.  ACFT GROUNDED.  REMOVED AND RE-INSTALLED APU GCU IAW MM 24-21-81-400-801.  FOUND S16 BAD, R & R APU REMOTE CONTROL PANEL IAW MM 26-22-03-400-801.  ACCOMPLISHED APU FIRE EXTINGUISHING BOTTLE SQUIB CIRCUIT TEST, OPS NORMAL REF MM 26-22-00-730-801.  ACCOMPLISHED APU GCU INSTALLATION TEST AND APU FIRE SWITCH SYS SHUTDOWN TEST, REF MM 24-21-81, AND MM 26-22-00.  ALL OPS NORMAL.  APU OPS TEST NORMAL, REF MM 49-11-00.
